

CBSE/SE/JS/2021

25.03.2021

NOTIFICATION

VIRTUAL CONFERENCE ON NURTURING AN AI ECOSYSTEM TO BUILD SYNERGIES FOR AN AI READY INDIA

CBSE in collaboration with Intel is conducting a virtual event on 'Nurturing an AI ecosystem to build Synergies for an AI Ready India' for Principals/ Vice-Principals/ School Leadership/ Management of CBSE affiliated schools. The event will have well planned sessions for school leaders to develop their perspective on AI and blending it with education.

The event will be conducted as per the following details:

ΤΟΡΙϹ	DATE, DAY & TIMINGS	LINK FOR REGISTRATION	
Nurturing an Al Ecosystem	6 th April, 2021	https://vconfex.com/site/building-	
to build Synergies for an Al	Tuesday	synergies-for-an-ai-ready-	
Ready India	10:00 AM – 06:00 PM	india/919	

This day long program will have deliberations and discussions by well-known speakers from Industry and Government, displays and activities related to AI tools, Panel discussions involving Principals and AI user Teachers, and interesting AI based interventions.

The agenda of the event is annexed.

Please note that:

- There is no fee for attending this programme.
- This programme is only for Principals/ Vice-Principals/ School Leadership/ Management of CBSE affiliated schools.
- The invitation link for the program shall be emailed one day prior to the programme, on the email id provided at the time of registration.
- Participation Certificate will be available on the platform itself for all those who register and attend the programme.

For any queries / feedback, schools may contact:

- From CBSE: Joint Secretary, Department of Skill Education at isse.cbse@gmail.com
- From Intel team: Ms. Saloni Singhal, Program Manager at help@aiforyouth.org

Bacwarit (SAM (Dr. Biswajit Saha) Director (Skill Education and Training)



' शक्षा सदन', 17, राऊज़ एवेन्यू, इंस्टीटूशनल एरिया, नई दिल्ली–110002 'Shiksha Sadan', 17, Rouse Avenue, Institutional Area, New Delhi – 110002





Copy to the respective Heads of Directorates, Organizations and Institutions as indicated below with a request to disseminate the information to all the schools under their jurisdiction:

- 1. The Commissioner, Kendriya Vidyalaya Sangathan, 18, Institutional Area, Shaheed Jeet Singh Marg, Delhi 110016.
- **2.** The Commissioner, Navodaya Vidyalaya Samiti, B-15, Sector-62, Institutional Area, Noida 201309.
- **3.** The Director of Education, Directorate of Education, Govt. of NCT of Delhi, Old Secretariat, Delhi 110054
- The Director of Public Instructions (Schools), Union Territory Secretariat, Sector 9, Chandigarh
 160017
- 5. The Director of Education, Govt. of Sikkim, Gangtok, Sikkim 737101
- 6. The Director of School Education, Govt. of Arunachal Pradesh, Itanagar 791 111
- 7. The Director of Education, Govt. of A&N Islands, Port Blair 744101
- **8.** The Director, Central Tibetan School Administration, ESSESS Plaza, Community Centre, Sector 3, Rohini.
- **9.** The Additional Director General of Army Education, A Wing, SenaBhawan, DHQ, PO, New Delhi 110001
- **10.** The Secretary AWES, Integrated Headquarters of MoD (Army), FDRC Building No. 202, Shankar Vihar (Near APS), Delhi Cantt 110010
- 11. DS to Chairman, CBSE for kind information of the Chairman, CBSE
- **12.** All the Heads of Department of the Board.
- **13.** All the Regional Directors/Regional Officers/Head-COEs, CBSE with the request to send this circular to all the Heads of the affiliated schools of the Board in their respective regions for compliance.
- 14. Head (Media & Public Relations), CBSE
- **15.** Assistant Secretary (IT), CBSE, Rouse Avenue with the request to upload this notification on the CBSE Academic website
- 16. Incharge Hindi Cell, CBSE HQ for Hindi Translation of this Notification

Director (Skill Education and Training)



' शक्षा सदन', 17, राऊज़ एवेन्यू, इंस्टीटूशनल एरिया, नई दिल्ली–110002 'Shiksha Sadan', 17, Rouse Avenue, Institutional Area, New Delhi – 110002





NURTURING AN AI ECOSYSTEM TO BUILD SYNERGIES FOR AN AI READY INDIA

Tuesday, April 6, 2021

AGENDA

TIME	DURATION	SESSION	MODE	
10:00 am – 10:05 am	05 mins	Welcome & Introduction		
10:05 am – 10:50 am	45 mins	 Inaugural Session Special Introductory address Building an AI mindset - Dr. Biswajit Saha, Director (Skill Education & Training), CBSE Special Address Transforming education through AI - <i>Mr. Prakash Mallya</i>, Vice President Sales Marketing and Communications group and Managing Director Intel India Keynote Address <i>Sh. Manoj Ahuja</i>, IAS Chairperson, Central Board of Secondary Education (CBSE) Vote of Thanks <i>Ms. Shweta Khurana</i> - Director APJ - Global Partnerships & Initiatives Group, Intel 	Special Address	
10:50 am – 11:50 am	60 mins	 Nurturing an Al ecosystem - Intel Digital Readiness portfolio Ms. Shweta Khurana - Director APJ - Global Partnerships & Initiatives, Intel 	Panel discussion	
11:50 am – 12:00 noon	10 mins	AI For Youth Project Impact Showcase by students	Pre-recorded Video / Live	
12:00 am – 12:30 pm	30 mins	Managing Access to AI Infrastructure - AI skills labs in India	Presentation followed by Q & A	
12:30 pm - 1:15 pm	45 mins	Al in schools - Deep dive session on Open Vino	Presentation followed by Q & A	
1:15 pm – 2:15 pm	60 mins	Lunch Break		
2:15 pm – 3:30 pm	75 mins	Setting AI Skills Lab in schools - Exploring solutions (3 sessions of 30 mins each)	Presentation followed by Q & A	
3:30 pm – 4:15 pm	45 mins	Innovation skills for future	Presentation followed by Q & A	
4:15 pm – 5:30 pm	75 mins	Encapsulating AI Integration Across Curriculum – Detailed discussion and hands-on learning	Presentation followed by Q & A	
5:30 pm – 6.00 pm	30 mins	 Building Synergies for an Al Ready India Sh. R. P. Singh - Joint Secretary, Department of Skill Education, CBSE Sh. Bhaskar Dhandapani - Director Sales - Intel Technology India Private Limited 	Concluding Remarks	



' शक्षा सदन', 17, राऊज़ एवेन्यू, इंस्टीटूशनल एरिया, नई दिल्ली–110002 'Shiksha Sadan', 17, Rouse Avenue, Institutional Area, New Delhi – 110002

